MathSciNet Relay Station
MathSciNet bibliographic data
MR1349910 62F15
Vounatsou, P.; Smith, A. F. M. Bayesian analysis of ring-recovery data via Markov chain Monte Carlo simulation. Biometrics 51 (1995), no. 2, 687–708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement